MathSciNet Relay Station
MathSciNet bibliographic data
MR2115369 (2005i:55008) 55N15 (55P60 55S25)
Yau, Donald On adic genus and lambda-rings. Trans. Amer. Math. Soc. 357 (2005), no. 4, 1341–1348 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement